# SDR SWAA2023062771240

- Difficulty date: June 26, 2023
- Submitted: June 27, 2023
- Operation: Air carrier
- Aircraft: N295WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32541
- Aircraft time: 51,370 hours, 30,880 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: UNKNOWN
- Condition: Inoperative
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHTS ASSOCIATED WITH BATTERY PACK M1674 INOP<[01] REMOVED AND REPLACED M1674 BATTERY PACK WITH SERVICEABLE UNIT AND PERFORMED GOOD INSTALLATION TEST IAW AMM 33-51-06-960-805.;[02] VERIFIED CORRECTIVE ACTION #1.
